MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vertigo (2134); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
An other health care professional reported that, following intraocular lens (iol) implant procedure, the patient was experiencing vertigo/dizziness with lens.The lens was exchanged in a secondary procedure.Clinical reason for explant was mentioned as vertical diplopia.Additional information was requested.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received that, patient informed that since the lens was implanted that she has had trouble with dizziness and double vision (stacked vertically).The patient's issues resolved.There was no patient harm involved.The patient was not hospitalized.
 
Additional Manufacturer Narrative
The product was not returned.The account indicated the use of a qualified associated cartridge and handpiece.A viscoelastic was indicated which is not qualified for the lens/cartridge combination used.Information was provided that 23.0 diopter, (1.5 extended depth of focus) lens was replaced with a non-company, 22.0 diopter, monofocal lens model.Additional information was provided that in the surgeon's opinion, the lens did not cause or contribute to the event.The lens was not available for evaluation.It was indicated that the patient has dry eyes and had a minimal amount of capsule wrinkle.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14831748
Report Number1119421-2022-01391
Device Sequence Number2382977
Product Code POE
UDI-Device Identifier00380652424691
UDI-Public00380652424691
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberDAT015
Device Lot Number15244390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer07/05/2022
08/25/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/01/2022
09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC PLUS.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; MONARCH III IOL DELIVERY SYSTEM, INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale